# SDR MALA020164

- Difficulty date: February 16, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N509XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2321
- Engine: Lyc LF5071F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 219379001
- Part serial: AL1040
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT 3408 NR 4 ENGINE LOST OIL QUANTITY AND PSI DROPPING.  SHUTDOWN ENGINE.  MAINTENANCE REMOVED AND REPLACED NR 4 OIL PUMP IAW AMM 79-20-03.  OPS CHECK GOOD.  LEAK CHECK GOOD.
